What is the main ingredient in Tylenol?
The active ingredient in all over-the-counter single ingredient, TYLENOL® products is acetaminophen. Acetaminophen is not an opioid.
Does acetaminophen contain polyethylene glycol?
Each elongated, capsule-shaped white tablet, engraved “TYLENOL” on one side and “500” on the other side, contains 500 mg of acetaminophen. Nonmedicinal ingredients: cellulose, cornstarch, hypromellose, magnesium stearate, polyethylene glycol, and sodium starch glycolate.
Does regular Tylenol have antihistamine?
Acetaminophen is a pain reliever and a fever reducer. Diphenhydramine is an antihistamine. Tylenol PM is a combination medicine used to treat occasional insomnia associated with minor aches and pains.
Does Advil have the same ingredients as Tylenol?
While all three medications can help alleviate a child’s discomfort, the active ingredient in each drug is different. In Tylenol, it’s acetaminophen; in Advil and Motrin, it’s ibuprofen; and in Aleve, it is naproxen.
Is Tylenol the same as Excedrin?
Both Excedrin® and TYLENOL® temporarily relieve minor aches and pains. TYLENOL®, which contains acetaminophen, can be a more appropriate option for those with stomach problems than Excedrin®, which contains a combination of the active ingredients, acetaminophen, aspirin and caffeine.
Does MiraLax have same ingredients as antifreeze?
MiraLax Contains Antifreeze Ingredients In 2008, FDA tested 8 batches of Miralax and found small amounts of the car antifreeze ingredients ethylene glycol (EG) and diethylene glycol (DEG) in all batches. These were impurities from the manufacturing process, according to the agency.
What should you not mix with acetaminophen?
Drug interactions of Tylenol include carbamazepine, isoniazid, rifampin, alcohol, cholestyramine, and warfarin.
What are the ingredients in Tylenol for arthritis?
Active ingredient Acetaminophen 650 mg (in each caplet) Purpose Pain reliever/fever reducer. Inactive ingredients carnauba wax, hydroxyethyl cellulose, hypromellose, magnesium stearate, microcrystalline cellulose, modified starch, providone, powdered cellulose, pregelatinized starch, sodium starch glycolate, titanium dioxide, triacetin.
What are the ingredients in Tylenol extra strength caplets?
Tylenol Extra Strength Caplets. 1 carnauba wax. 2 castor oil. 3 corn starch. 4 FD&C Red #40. 5 hypromellose. 6 magnesium stearate. 7 polyethylene glycol. 8 powdered cellulose. 9 pregelatinized starch. 10 propylene glycol.
What are the inactive ingredients in Tylenol cool caplets?
The Cool Caplets are flavored, elongated white coated capsules. According to Tylenol.com, the other inactive ingredients include: anhydrous citric acid, D&C Red #33, FD&C Red #40, flavor, high fructose corn syrup, polyethylene glycol, propylene glycol, purified water, saccharin sodium, sodium benzoate, sorbitol solution.
Who is the owner of Tylenol brand name?
Tylenol is a brand name of drugs popular in North America based upon the primary active ingredient, acetaminophen 1 2. Tylenol is owned by McNeil Consumer Healthcare, part of Johnson & Johnson, and was introduced into the market in 1955.